論文(査読付き)リスト

主な掲載論文: 

1. Gauss maps of the Ricci-mean curvature flow, Geometriae Dedicata (to appear)
(with Hikaru Yamamoto).

2. A modified mean curvature flow in Euclidean space and soap bubbles in symmetric spaces, Geometriae Dedicata (to appear).

3. Homogeneity of infinite dimensional anti-Kaehler isoparametric submanifolds II, Tokyo J. Math. (to appear).

4. The mean curvature flow for invariant hypersurfaces in a Hilbert space with an almost free group action, Asian J. Math. (to appear).

5. Volume-preserving mean curvature flow for tubes in rank one symmetric spaces of non-compact type, Calc. Var. Partial Differential Equations vol. 56 (2017).

6. A holonomy invariant anisotropic surface energy in a Riemannian manifold, Differential Geom. Appl. vol. 44 (2016) 98-121.

7. The inverse mean curvature flow in rank one symmetric spaces of non-compact type, Kyushu J. Math. vol.69 (2015) 259-284 (with Yusuke Sakai).

8. On the indices of minimal orbits of Hermann actions, Hokkaido Math. J. vol.44 (2015) 251-275.

9. 対称空間内の等焦部分多様体と無限次元幾何, 数学・論説 67 日本数学会 (2015) 26-54.

10. The Regularized Mean Curvature Flow for Invariant Hypersurfaces in a Hilbert Space, Seoul ICM 2014, Satellite Conference on Real and Complex Submanifolds, Springer Proceedings in Mathematics & Statistics vol. 106 (2015) pp 437-452.

11. Research of submanifolds in symmetric spaces by using the complexification and the infinite dimensional geometry, SUT J. Math. (Fiftieth Anniversary Issue) vol. 50 (2014) 103-129.

12. The complexifications of pseudo-Riemannian manifolds and anti-Kaehler geometry, SUT J. Math. (Fiftieth Anniversary Issue) vol. 50 (2014) 271-295.

13. A Cartan type identity for isoparametric hypersurfaces in symmetric spaces, Tohoku Math. J. vol. 66 (2014) 435-454.

14. The constancy of principal curvatures of curvature-adapted submanifolds in symmetric spaces, Differential Geom. Appl. vol. 35 (2014) 103-113.

15. Homogeneity of infinite dimensional anti-Kaehler isoparametric submanifolds, Tokyo J. Math. vol. 37 (2014) 159-178.

16. Collapse of the mean curvature flow for isoparametric submanifolds in non-cmpact symmetric spaces, Kodai Math. J. vol. 37 (2014) 355-382.

17. Examples of certain kind of minimal orbits of Hermann actions, Hokkaido Math. J. vol. 43 (2014) 21-42.

18. Collapse of the mean curvature flow for equifocal submanifolds, Asian J. Math. vol. 15 (2011) 101-128.

19. Hermann type actions on a pseudo-Riemannian symmetric space, Tsukuba J. Math. vol. 34 (2010) 137-172.

20. On curvature-adapted and proper complex equifocal submanifolds, Kyungpook Math. J. vol. 50 (2010) 509-536.

21. Examples of a complex hyperpolar action without singular orbit, Cubo A Math. J. vol. 12 (2010) 131-147.

22. The homogeneous slice theorem for the complete complexification of a proper complex equifocal submanifold, Tokyo J. of Math. vol. 33 (2010) 1-30.

23. On non-existenceness of equifocal submanifolds with non-flat section, Asian J. of Math. vol. 12 (2008) 421-442.

24. A Chevalley type restriction theorem for a proper complex equifocal submanifold, Kodai Math. J. vol. 30 (2007) 280-296.

25. Complex hyperpolar actions with a totally geodesic orbit, Osaka J. Math. vol. 44 (2007) 491-503.

26. A splitting theorem for proper compex equifocal submanifolds, Tohoku Math. J. vol. 58 (2006) 393-417.

27. The variational formulas for the volume function in the equiaffine geometry, Hokkaido Math. J. vol. 35 (2006) 719-751.

28. Complex equifocal submanifolds and infinite dimensional anti-Kaehlerian isoparametric submanifolds, Tokyo J. Math. vol. 28 (2005) 201-247.

29. Actions of Hermann type and proper complex equifocal submani- folds, Osaka J. Math. vol. 42 (2005) 599-611.

30. The Gauss-Bonnet and Chern-Lashof theorems in a simply connected symmetric space of compact type, Tokyo J. Math. vol. 28 (2005) 483-497.

31. Blaschke Dupin hypersurfaces and equiaffine tubes, Results Math. vol. 48 (2005) 97-108.

32. Submanifold geometries in a symmetric space of non-compact type and a pseudo-Hilbert space, Kyushu J. Math, vol. 58 (2004) 167-202.

33. On proper Fredholm submanifolds in a Hilbert space arising from submanifolds in a symmetric space, Japan J. Math. vol. 28 (2002) 61-80.

過去の掲載論文のすべてについては、こちら(MathSciNet)または
こちら
をクリックしてください。

未掲載の最近の論文についてはこちら(arXiv)をクリックしてください。
最近、下記の(未掲載の)論文をバージョンアップしました:
  
  arXiv:1310.0649v4  (更新日:2014年1月15日)
  arXiv:1309.4225v5  (更新日:2014年1月14日)
  arXiv:1010.1652v4  (更新日:2013年9月30日)
  arXiv:1210.2539v2  (更新日:2013年9月12日)
  arXiv:1001.3514v5  (更新日:2013年2月25日)
  arXiv:1212.3911v2  (公開日:2013年2月26日)
  arXiv:1209.1933v1  (公開日:2012年9月11日)
  arXiv:0807.1606v3  (更新日:2010年12月28日)
  arXiv:0902.1375v3  (更新日:2010年12月13日)
  arXiv:0908.3086v5  (更新日:2010年4月23日)
  arXiv:1001.3508v5  (更新日:2013年12月9日)
  arXiv:0807.1601v3  (更新日:2010年4月23日)
  arXiv:0807.1607v3  (更新日:2010年3月15日)
  arXiv:0807.1579v3  (更新日:2010年2月14日)


招待講演リスト

1. タイトル : The regularized mean curvature flow for invariant hypersurfaces in a Hilbert space
会議名:Seoul ICM 2014 (International Congress of Mathematicians)
-Satellite Conference on Real and Complex Submanifolds 
場所:National Institute for Mathematical Science、Korea 
日時:2014年8月10-12日

2. タイトル : The regularized mean curvature flow for invariant hypersurfaces in a Hilbert space        with an almost free Lie group action
会議名 : RIMS研究集会「群作用と部分多様体論の展開」
場所 : 京都大学数理解析研究所
日時 : 2014年6月26日
3. タイトル:The mean curvature flow for a convex hypersurface
会議名:Mini International Workshop on Quaternionic hyperbolic space, Osserman $4$-manifolds and mean curvature flow
場所:Kyungpook National University, Korea
日時:2013年12月18日
4. タイトル:The mean curvature flow for a mean convex hypersurface
会議名:Mini International Workshop on Quaternionic hyperbolic space, Osserman $4$-manifolds and mean curvature flow
場所:Kyungpook National University, Korea
日時:2013年12月18日
5. タイトル:The mean curvature flow for an equifocal submanifold
会議名:Mini International Workshop on Quaternionic hyperbolic space, Osserman $4$-manifolds and mean curvature flow
場所:Kyungpook National University, Korea
日時:2013年12月19日
6. タイトル:The mean curvature flow for a complex equifocal submanifold
会議名:Mini International Workshop on Quaternionic hyperbolic space, Osserman $4$-manifolds and mean curvature flow
場所:Kyungpook National University, Korea
日時:2013年12月19日
7. タイトル:The regularized mean curvature flow for an invariant hypersurface in a Hilbert space
会議名:Mini International Workshop on Quaternionic hyperbolic space, Osserman $4$-manifolds and mean curvature flow
場所:Kyungpook National University, Korea
日時:2013年12月20日
8. タイトル:Certain kind of isoparametric submanifolds in symmetric spaces of non-compact type and Hermann actions
会議名:The 6th OCAMI-KNUGRG Joint Differential Geometry  Workshop on Submnaifold Theory in Symmetric spaces and Lie Theory in Finite and Infinite Dimensions
場所:大阪市立大学
日時:2013年2月2日 (発表に使用したファイル)
9. タイトル: 対称空間内の等径部分多様体を発する平均曲率流
会議名:広島幾何学研究集会2012
日時:2012年10月4日 (発表に使用したファイル
10. タイトル:非コンパクト型対称空間内のある種の等径部分多様体の分類
会議名:部分多様体幾何とリー群作用2012
場所:東京理科大学森戸記念館
日時: 2012年9月4日 (発表に使用したファイル
11. タイトル:非コンパクト型対称空間内のある種の等径部分多様体の分類
会議名:部分多様体の微分幾何学及び関連課題
~前田定廣先生還暦記念研究集会~
場所:佐賀大学
日時:2012年8月5日(発表に使用したファイル

学会等における講演リストのすべてにつきましては、こちら
クリックしてください。

今後の招待講演予定